# SDR DHL2001362027

- Difficulty date: August 7, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2613 · Overheat Detection
- Part: Harness
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MANIFOLD FAULT DETECT LOOPS ON LT SELECT WONT TEST ON BOTH. DEFERRED LT LOOP "A" IAW MEL 36-12-03."B" TESTS OK. REPLACED WIRE HARNESS 81HF IN AIRCONDITIONING COMPARTMENT FOR 'A' LOOP MAINFOLD FAULT DETECTION OPS CKS GOOD PER MM 26-16-00.
